Jordan triple systems, R-spaces, and bounded symmetric domains. (English) Zbl 0228.32012


32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
17C05 Identities and free Jordan structures
Full Text: DOI


[1] Shoshichi Kobayashi and Tadashi Nagano, On filtered Lie algebras and geometric structures. I, J. Math. Mech. 13 (1964), 875 – 907. · Zbl 0142.19504
[2] Max Koecher, An elementary approach to bounded symmetric domains, Rice University, Houston, Tex., 1969. · Zbl 0217.10901
[3] Kurt Meyberg, Jordan-Tripelsysteme und die Koecher-Konstruktion von Lie-Algebren., Math. Z. 115 (1970), 58 – 78 (German). · Zbl 0186.34501
[4] Tadashi Nagano, Transformation groups on compact symmetric spaces, Trans. Amer. Math. Soc. 118 (1965), 428 – 453. · Zbl 0151.28801
[5] Геометрия классических областей и теория автоморфных фуикций, Современные Проблемы Математики, Государств. Издат. Физ.-Мат. Лит., Мосцощ, 1961 (Руссиан).
[6] V. I. Semjanistyĭ, Symmetric domains and Jordan algebras, Dokl. Akad. Nauk SSSR 190 (1970), 788 – 791 (Russian).
[7] Masaru Takeuchi, Cell decompositions and Morse equalities on certain symmetric spaces, J. Fac. Sci. Univ. Tokyo Sect. I 12 (1965), 81 – 192 (1965). · Zbl 0144.22804
[8] Joseph A. Wolf and Adam Korányi, Generalized Cayley transformations of bounded symmetric domains, Amer. J. Math. 87 (1965), 899 – 939. · Zbl 0137.27403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.